MathSciNet Relay Station
MathSciNet bibliographic data
MR1457244 22E46
Zhu, Chen-Bo; Huang, Jing-Song On certain small representations of indefinite orthogonal groups. Represent. Theory 1 (1997), 190–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement